# SDR A6WA200940361

- Difficulty date: June 23, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,605 hours, 12,588 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Obstructed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION OF THE ENGINE SUPPORT BEAM REWORK ON RT AND LT UPPER AND LOWER PYLON TO FUSELAGE FITTING TO ELIMINATE HOW EDGE DISTANCE AND FOULING CONDITION WITH THE TROTTLE CABLE.  REWORK ON RT LAND LT UPPER AND LOWER PYLON TO FUSELAGE FITTING C/O MODSUM TC601R17262, STEP 9.  (K)
